Nombre de documents

36

CV de Sebastien Gouezel


Pré-publication, Document de travail6 documents

  • Sébastien Gouëzel, Luchezar Stoyanov. Quantitative Pesin theory for Anosov diffeomorphisms and flows. 2016. <hal-01382977>
  • J Dedecker, Sébastien Gouëzel, F Merlevède. LARGE AND MODERATE DEVIATIONS FOR BOUNDED FUNCTIONS OF SLOWLY MIXING MARKOV CHAINS. MAP5 2016-17. 2016. <hal-01347288>
  • Sébastien Gouëzel. Analyticity of the entropy and the escape rate of random walks in hyperbolic groups. 2015. <hal-01202000>
  • Sébastien Gouëzel, Frédéric Mathéus, François Maucourant. Entropy and drift in word hyperbolic groups. 2015. <hal-01107467>
  • Peter Balint, Sebastien Gouezel. Limit theorems in the stadium billiard. 46 pages. 2005. <hal-00012788>
  • Artur Avila, Sebastien Gouezel, Masato Tsujii. Smoothness of solenoidal attractors. 17 pages. 2005. <hal-00012233>

Article dans une revue28 documents

  • Samy Abbes, Sébastien Gouëzel, Vincent Jugé, Jean Mairesse. Uniform measures on braid monoids and dual braid monoids. Journal of Algebra, Elsevier, 2017, 473 (1), pp.627-666. <10.1016/j.jalgebra.2016.11.015>. <hal-01344669>
  • Sébastien Gouëzel. Spectre du flot géodésique en courbure négative. Astérisque, Société mathématique de France, 2016, Séminaire Bourbaki, volume 2014/2015, exposés 1089-1103, 380 (exposé 1098), pp.325-353. <hal-01358888>
  • Sébastien Gouëzel. Martin boundary of random walks with unbounded jumps in hyperbolic groups. Annals of Probability, Institute of Mathematical Statistics, 2015, 43 (5), pp.2374-2404. <10.1214/14-AOP938>. <hal-00793093v2>
  • Sébastien Gouëzel, Frédéric Mathéus, François Maucourant. Sharp lower bounds for the asymptotic entropy of symmetric random walks. Groups Geometry and Dynamics, European Mathematical Society, 2015, 9 (3), pp.711-735. <10.4171/GGD/325>. <hal-00732487v3>
  • Jérôme Dedecker, Sébastien Gouëzel. Subgaussian concentration inequalities for geometrically ergodic Markov chains. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (article 64), <10.1214/ECP.v20-3966>. <hal-01091212v2>
  • Sebastien Gouezel. A numerical lower bound for the spectral radius of random walks on surface groups. Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2015, 24 (6), pp.838-856. <10.1017/S0963548314000819>. <hal-00873167v2>
  • Sébastien Gouëzel. Local limit theorem for symmetric random walks in Gromov-hyperbolic groups. Journal of the American Mathematical Society, American Mathematical Society, 2014, 27 (3), pp.893-928. <hal-00732340>
  • Sébastien Gouëzel, Ian Melbourne. Moment bounds and concentration inequalities for slowly mixing dynamical systems. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2014, 19 (93), 30pp. <10.1214/EJP.v19-3427>. <hal-00971289v2>
  • Sébastien Gouëzel, Steven Lalley. Random Walks on Co-Compact Fuchsian Groups. Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2013, 46 (1), pp.129-173. <hal-00617199v2>
  • Artur Avila, Sébastien Gouëzel. Small eigenvalues of the Laplacian for algebraic measures in moduli space, and mixing properties of the Teichmüller flow. Annals of Mathematics, Princeton University, Department of Mathematics, 2013, 178 (2), pp.385-442. <10.4007/annals.2013.178.2.1>. <hal-00539605>
  • Jean-René Chazottes, Sébastien Gouëzel. Optimal concentration inequalities for dynamical systems. Communications in Mathematical Physics, Springer Verlag, 2012, 316 (3), pp.843-889. <10.1007/s00220-012-1596-7>. <hal-00637855v2>
  • Jerome Dedecker, Sébastien Gouëzel, Florence Merlevede. The almost sure invariance principle for unbounded functions of expanding maps. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2012, 9, pp.141-163. <hal-00617189v2>
  • Sébastien Gouëzel. Correlation asymptotics from large deviations in dynamical systems with infinite measure. Colloquium Mathematicum, 2011, 125 (2), pp.193-212. <10.4064/cm125-2-5>. <hal-00695572>
  • Sébastien Gouëzel. Almost sure invariance principle for dynamical systems by spectral methods. Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (4), pp.1639-1671. <10.1214/10-AOP525>. <hal-00402853v3>
  • Viviane Baladi, Sébastien Gouëzel. Banach spaces for piecewise cone hyperbolic maps. Journal of modern dynamics, American Institute of Mathematical Sciences, 2010, 4 (1), pp.91-137. <hal-00402850v2>
  • Sébastien Gouëzel. Characterization of weak convergence of Birkhoff sums for Gibbs-Markov maps. Israël Journal of Mathematics, The Hebrew University Magnes Press, 2010, 180 (1), pp.1-41. <10.1007/s11856-010-0092-z>. <hal-00318082v2>
  • Jerome Dedecker, Sébastien Gouëzel, Florence Merlevede. Some almost sure results for unbounded functions of intermittent maps and their associated Markov chains. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2010, 46 (3), pp.796-821. <10.1214/09-AIHP343>. <hal-00402864>
  • Viviane Baladi, Sébastien Gouëzel. Good Banach spaces for piecewise hyperbolic maps via interpolation. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2009, 26 (4), pp.1453-1481. <10.1016/j.anihpc.2009.01.001>. <hal-00186985>
  • Sébastien Gouëzel. An interval map with a spectral gap on Lipschitz functions, but not on bounded variation functions. Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2009, 24 (4), pp.1205-1208. <10.3934/dcds.2009.24.1205>. <hal-00318066>
  • Sébastien Gouëzel. Local limit theorem for nonuniformly partially hyperbolic skew-products, and Farey sequences. Duke Mathematical Journal, Duke University Press, 2009, 147 (2), pp.193-284. <10.1215/00127094-2009-011>. <hal-00137961>
  • Sébastien Gouëzel, Carlangelo Liverani. Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties. Journal of Differential Geometry, 2008, 79 (3), pp.433-477. <hal-00082731>
  • Jean-Baptiste Bardet, Sébastien Gouëzel, Gerhard Keller. Limit theorems for coupled interval maps. Stochastics and Dynamics, World Scientific Publishing, 2007, 7 (1), pp.17-36. <hal-00097783>
  • Sébastien Gouëzel. Statistical properties of a skew product with a curve of neutral points. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2007, 27 (part 1), pp.123-151. <10.1017/A0143385706000617>. <hal-00364574>
  • Sébastien Gouëzel. A Borel-Cantelli lemma for intermittent interval maps. Nonlinearity, IOP Publishing, 2007, 20 (6), pp.1491-1497. <10.1088/0951-7715/20/6/010>. <hal-00135939>
  • Jean-Rene Chazottes, Sébastien Gouëzel. On almost-sure versions of classical limit theorems for dynamical systems. Probability Theory and Related Fields, Springer Verlag, 2007, 138 (1-2), pp.195-234. <10.1007/s00440-006-0021-6>. <hal-00365238>
  • Sébastien Gouëzel, Carlangelo Liverani. Banach spaces adapted to Anosov systems. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2006, 26, pp.189-217. <hal-00451632>
  • Artur Avila, Sébastien Gouëzel, Jean-Christophe Yoccoz. Exponential mixing for the Teichmuller flow. Publications mathematiques de l' IHES, 2006, pp.143-211. <hal-00364381>
  • Peter Balint, Sébastien Gouëzel. Limit theorems in the stadium billiard. Communications in Mathematical Physics, Springer Verlag, 2006, 263 (2), pp.461-512. <10.1007/s00220-005-1511-6>. <hal-00447501>

Chapitre d'ouvrage2 documents

  • Sébastien Gouëzel. Limit theorems in dynamical systems using the spectral method. D. Dolgopyat, Y. Pesin, M. Pollicott and L. Stoyanov. Hyperbolic dynamics, fluctuations and large deviations, 89, American Mathematical Society, pp.161-193, 2015, Proceedings of Symposia in Pure Mathematics, 978-1-4704-1112-1. <hal-01218031>
  • Sébastien Gouëzel, Erwan Lanneau. Un théorème de Kerckhoff, Masur et Smillie : unique ergodicité sur les surfaces plates. Y. Lacroix, P. Liardet, J.-P. Thouvenot. Ecole de théorie ergodique, Société Mathématique de France, pp.113-145, 2010, Séminaires et Congrès, vol. 20, 978-2-85629-312-6. <hal-00712893>